# SDR UALA2010032300970

- Difficulty date: March 23, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 78,140 hours, 9,570 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Sta 1180 Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME HOLE AT UD STA 1180, LT SIDE. TENSION TIE INSP STAGE 2.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED FAIL SAFE CHORD. HFEC IAW NTM, NO CRACK FOUND.  MFG AND INSTALL REPAIR PARTS.
